# SDR DL73S040191

- Difficulty date: February 25, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N329DL
- Make and model: Boeing 737232
- Aircraft serial: 23101
- Aircraft time: 49,448 hours, 39,097 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Regulator
- Part number: 72909
- Condition: Leaking
- Location: Hyd Reservoir
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

LOSS OF A-SYSTEM HYDRAULIC PRESSURE.  FOUND NO RESERVOIR HEAD PRESSURE.  REPLACED RESERVOIR PRESSURE REGULATOR AND BOTH CHECK VALVES.
